Alert archive / Indiana / Flash Flood Warnings in 2007

Flash Flood Warning 4, NWS Louisville, KY

April 3, 2007Crawford County, Indiana

NWS Louisville, KY issued this flash flood warning at Apr 3, 2007, 5:57 PM EDT for Crawford County, Indiana. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 3, 2007, 5:57 PM EDT (21:57 UTC)
Expired
Apr 3, 2007, 8:00 PM EDT
In force
2 hr
Issued by
NWS Louisville, KY
Area
Whole counties

County Crawford County, IN

The radar

The Louisville radar (KLVX), 57 km from the middle of the area, began a volume at 21:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 10.0 hours before the alert went out and 241 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2007-04-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 13 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2007-04-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 56 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
13 J/kg
Mixed-layer CIN
-79 J/kg
Mixed-layer LCL
1216 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
56 m²/s²
0-3 km storm-relative helicity
96 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS53 KLMK 032200
FFWLMK
INC025-040000-

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
557 PM EDT TUE APR 3 2007

THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  CRAWFORD COUNTY IN SOUTH CENTRAL INDIANA...

* UNTIL 800 PM EDT

* AT 554 PM EDT...TRAINED WEATHER SPOTTERS REPORTED WATER RISING TO
  NEAR THE ROADWAY ON HIGHWAY 66 IN SOUTHERN CRAWFORD COUNTY. NWS 
  RADAR ESTIMATES THAT PARTS OF CRAWFORD COUNTY HAVE RECIEVED MORE 
  THAN 2.5 INCHES OF RAIN FROM THUNDERSTORMS IN A SHORT PERIOD OF 
  TIME.  ADDITIONAL STORMS WILL PASS OVER THE AREA THIS EVENING... 
  KEEPING WATER LEVELS HIGH.  

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  WICKLIFFE...TEMPLE AND MARENGO.

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE
BANKS OF CREEKS AND STREAMS.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.

LAT...LON 3826 8668 3826 8657 3821 8658 3821 8646
      3813 8646 3814 8635 3819 8634 3822 8630
      3838 8630 3838 8669

$$

SULLIVAN
2 follow-up statements
000 
WGUS73 KLMK 032310
FFSLMK

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
707 PM EDT TUE APR 3 2007

INC025-040000-
CRAWFORD IN-
707 PM EDT TUE APR 3 2007

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 800 PM EDT FOR
CRAWFORD COUNTY...

AT 700 PM EDT...A NATIONAL WEATHER SERVICE CO-OP OBSERVER REPORTED 
THAT 1.6 INCHES OF RAIN HAD ACCUMULATED SINCE THE STORMS BEGAN 
EARLIER THIS AFTERNOON NEAR LEAVENWORTH IN SOUTHERN CRAWFORD 
COUNTY.  WHILE RAINFALL HAD DECREASED IN INTENSITY...A LARGER AREA 
OF RAIN FOLLOWING THE SQUALL LINE WILL BE MOVING INTO THE AREA 
BEFORE 8 PM.  THIS ADDITIONAL RAINFALL WILL KEEP WATER LEVELS HIGH 
IN SMALL STREAMS AND DITCHES...AND MAY CAUSE WATER TO RISE OVER 
ROADWAYS THROUGHOUT THE COUNTY.  

ADDITIONAL RAINFALL AMOUNTS OF ONE HALF TO ONE INCH ARE POSSIBLE IN 
THE WARNED AREA.

DO NOT ATTEMPT TO TRAVEL ACROSS FLOODED ROADS. FIND ALTERNATE 
ROUTES. IT TAKES ONLY A FEW INCHES OF SWIFTLY FLOWING WATER TO CARRY 
VEHICLES AWAY.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT
TUESDAY EVENING FOR SOUTH CENTRAL INDIANA. A SEVERE THUNDERSTORM
WATCH ALSO REMAINS IN EFFECT UNTIL 100 AM EDT WEDNESDAY MORNING FOR
EASTERN KENTUCKY.

LAT...LON 3826 8668 3826 8657 3821 8658 3821 8646
      3813 8646 3814 8635 3819 8634 3822 8630
      3838 8630 3838 8669

$$

SULLIVAN
000 
WGUS73 KLMK 040028
FFSLMK
INC025-040045-

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
825 PM EDT TUE APR 3 2007

THE FLASH FLOOD WARNING FOR CRAWFORD COUNTY IN SOUTHERN INDIANA HAS 
BEEN ALLOWED TO EXPIRE.  CRAWFORD COUNTY LAW ENFORCEMENT REPORTED AT 
810 PM THAT THEY WERE NOT AWARE OF ANY WATER REMAINING ON ROADWAYS 
IN THE COUNTY.  NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
SHOW LIGHT TO MODERATE RAINFALL IN SOUTHERN INDIANA...BUT EXCESSIVE 
RAIN IS NO LONGER EXPECTED. 

IF YOU ARE DRIVING IN CRAWFORD COUNTY THIS EVENING...YOU SHOULD 
STILL BE WATCHFUL OF WATER OVER ROADWAYS IN LOW-LYING AREAS AND TURN 
AROUND SHOULD SUCH A SITUATION BE OBSERVED.  IT ONLY TAKES ABOUT A 
FOOT AND A HALF OF MOVING WATER TO WASH AWAY MOST VEHICLES.  

LAT...LON 3826 8668 3826 8657 3821 8658 3821 8646
      3813 8646 3814 8635 3819 8634 3822 8630
      3838 8630 3838 8669

$$

SULLIVAN

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this flash flood warning went out at Apr 3, 3:20 PM EDT, 2 hours 37 minutes earlier.

Area forecast discussion, Apr 3, 3:20 PM EDT, 2 hours 37 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOUISVILLE KY
320 PM EDT TUE APR 3 2007

.UPDATE...

DOING A QUICK UPDATE TO ACCOUNT FOR THE NEW SEVERE T-STORM WATCH
ACROSS OUR SWRN AND SRN CWA. THIS LATTER WATCH IS VALID UNTIL 02Z.

WCN ALREADY OUT...ZFP OUT SHORTLY.

AL

&&

.PREV DISCUSSION...

..SEVERE STORMS THEN TURNING MUCH COLDER...

SHORT TERM (REST OF TODAY-TONIGHT-WEDNESDAY)...

CLEARLY THE FOCUS OF THE SHORT TERM IS SVR WX THREAT THROUGH THIS
EVENING. BKN LINE OF CONVECTION CURRENTLY STRETCHES FROM NEAR IND TO
STL TO SGF...WHILE AHEAD OF THIS PCPN HAS BEEN HARD TO COME BY WITH
LIMITED BL MOISTURE E OF I-65 AND SOME MODEST CAPPING INDICATED
EARLIER IN ACARS DATA. ORGANIZED CONVECTIVE LINE...WHICH IS WELL
AHEAD OF SFC COLD FRONT...HAS BEEN SLOWER THAN WE EARLIER
ANTICIPATED...HEADING MORE IN A NE DIRECTION ALONG THE 0-6KM MEAN
WIND. PER LATEST RUC...STEERING FLOW TURNS MORE EASTERLY BY AROUND
21Z...SO EXPECTING MORE OF A MOTION TOWARD THE LMK CWA BY THAT TIME.
CURRENT MOTIONS WOULD PLACE SQ LINE INTO WRN COUNTIES (DUBOIS)
AROUND 21Z...HEADING INTO SDF/BWG AREAS AROUND 23Z...AND INTO THE
ERN COUNTIES AROUND 0-1Z THIS EVE.

OF COURSE THESE PROJECTIONS ARE SOMEWHAT FLUID...AND DO NOT ACCOUNT
FOR ANY SCT CELLS THAT MAY POP UP AHEAD OF THE LINE...WHICH IS
POSSIBLE GIVEN ENHANCED CU FIELD CURRENTLY PRESENT FROM OWB-HOP.
ANOTHER ITEM TO CONSIDER IS POTENTIAL FOR CONVECTIVE REDEVELOPMENT
BEHIND MAIN SQ LINE...AS FCST SOUNDINGS SHOW SOME RESIDUAL
INSTABILITY ABOVE BOUNDARY LAYER INTO THE MID/LATE EVENING HOURS.
THERE ARE SOME TSRA DEVELOPING OVER NRN MO CLOSER TO THE SFC
FRONT...WHICH GIVES SOME CREDIBILITY TO THIS IDEA.

PLENTY OF DRY AIR ALOFT SHOULD HELP PROMOTE COLD POOL GENERATION/
BOWING SEGMENTS/HIGH WIND THREAT. FREEZING LEVELS ARE NOT OVERLY
HIGH (11.5KFT) SO HAIL THREAT IS THERE WITH SUFFICIENT INSTABILITY.
TORNADO THREAT IS UNCERTAIN AT THIS TIME. SHOULD WINDS BACK AHEAD OF
CONVECTION THAT WOULD ENHANCE LOW LEVEL HELICITY/TORNADO
POTENTIAL...AND OF COURSE WITHIN ANY BOWING SEGMENTS SPIN-UPS ARE
POSSIBLE. IN ADDITION...ESPECIALLY OVER SRN KY WE COULD SEE SOME
TRAINING/BACKBUILDING CELLS FOR A PERIOD OF TIME LATE THIS
AFTN-EARLY EVE...RESULTING IN A THREAT FOR LOCALLY HVY RAINFALL.

LATEST RUC INDICATES THAT SFC COLD FRONT WILL PLOW THROUGH THE CWA
BY 6Z OR SO...ENDING THREAT FOR ADDITIONAL STORMS. LOW LEVEL RH
CLEARS OUT QUITE RAPIDLY POST-FROPA...LEADING TO AT LEAST PARTIALLY
CLEARING SKIES. POST-FRONTAL MIXED LAYER WILL PROMOTE GUSTY W/NW
WINDS TO 20-25KTS THROUGH THE OVERNIGHT HOURS. WEDNESDAY WILL BE
QUITE COOL AND SOMEWHAT BREEZY. FOLLOWED LATEST RUC FOR TEMPS
TONIGHT AND WEDNESDAY...WHICH YIELDS HIGHS WED ONLY IN THE UPPER 40S
SRN IND TO THE LOWER 40S IN SRN KY. ALMOST A 30-35 DEGREE CHANGE
FROM THIS AFTN TO WEDNESDAY AFTN. IMPRESSIVE

CS

LONG TERM (WEDNESDAY NIGHT THROUGH TUESDAY)...

..MUCH COLDER TEMPERATURES EXPECTED THROUGH THE EXTENDED...

THURSDAY-SATURDAY...

THIS PERIOD WILL MARK AN ABRUPT END TO THE WELL-ABOVE AVERAGE
TEMPERATURES WE HAVE EXPERIENCED OVER THE PAST WEEK OR TWO. UPPER
LOW ASSOCIATED WITH TONIGHTS FROPA WILL BE NEARLY STATIONARY AND
ELONGATED OVER THE NERN CONUS/ERN GREAT LAKES REGION. AS IT
SPINS...NW FLOW ON THE BACK SIDE WILL HELP PUMP BELOW NORMAL TEMPS
FROM CANADA INTO THE REGION DURING THIS WHOLE TIME PERIOD. LOOK FOR
AVERAGE HIGHS IN THE 40S AND 50S...WITH AVERAGE LOWS IN THE 20S AND
30S THROUGH SATURDAY. THESE VALUES ARE SOME 15 DEGREES BELOW AVERAGE
FOR THIS TIME OF YEAR.

SINCE THE GROWING SEASON HAS ALREADY BEGUN AROUND THE REGION...THE
SUB-FREEZING TEMPERATURES COULD AFFECT VEGETATION. MORNING LOWS
EXPECTED FROM THURS-FRI COULD YIELD TEMPS AROUND 30 DEGREES...THUS
SUPPORTING FROST ADVISORY CRITERIA. SAT-SUN MORNING LOWS LOOK A TAD
COOLER WITH A REINFORCING SHOT OF COLD AIR...WHICH WOULD PERHAPS
SUPPORT FREEZE WARNING CRITERIA. THESE PRODUCTS WOULD NOT BE ISSUED
UNTIL AT LEAST WEDNESDAY SO STAY TUNED...

OVERALL OUR AREA WILL BE UNDER A DRY NW FLOW...SO NO PRECIP IN THE
FORECAST AT THIS TIME. GFS CONTINUES TO SHOW A FEW DROPS OF QPF
MAINLY NE OF OUR AREA UNDER THE UPPER LOW...BUT WILL CONTINUE TO
KEEP THAT OUT OF OUR CWA ATTM.

SUNDAY-TUESDAY...

NOT MUCH HAS CHANGED IN THE OVERALL PATTERN FOR EASTER SUNDAY AND
INTO EARLY NEXT WEEK. UPPER LOW WILL STILL BE SPINNING OVER
QUEBEC...AND WILL CONTINUE ITS MORE ELONGATED LOOK. THE ELONGATION
IS WORTH MENTIONING AS ITS WESTWARD EXTENT BECOMES A SHORT WAVE OF
ENERGY ROTATING DOWN FROM MANITOBA ON SUNDAY...MUCH LIKE A
CLIPPER-TYPE SYSTEM. GFS ENSEMBLES ARE NOW COMPLETELY DRY WITH THIS
FEATURE...WHICH MAKES SENSE GIVEN OUR VERY DRY DEWPOINTS IN THE
SINGLE DIGITS-MIDDLE TEENS. HOWEVER HPC STILL SHOWS SLT CHC POPS
ACROSS OUR CWA SUNDAY AND MONDAY. THIS FAR OUT...IT LOOKS LIKE WE
WILL BE TOO DRY FOR ANYTHING TO OCCUR. WOULD LIKE TO WAIT FOR MORE
MODEL CONSISTENCY BEFORE TRYING TO PINPOINT ANY SHOWER CHC IF AT ALL
POSSIBLE. WILL LEAVE THIS PORTION OF THE FORECAST DRY FOR
NOW...WHICH IS IN LINE WITH THE GFS ENSEMBLES AS THEY DO NOT SHOW
ANY PRECIP ACROSS OUR AREA UNTIL AFTER TUESDAY.

ALSO BY THIS TIME...TEMPS SHOULD REBOUND BACK TO WITHIN 5 DEGREES OF
NORMAL.

AL

AVIATION (18Z TAFS)...
PRIMARY CONCERN IS TIMING OF CONVECTION THIS AFTN-EVE. BEFORE THAT
GUSTY S/SW WINDS WILL CONTINUE WITH GUSTS TO 20-25KTS EXPECTED...
ALONG WITH VFR CIGS/VSBYS.

BASED ON MOTIONS OF UPSTREAM TSRA OVER MO/IL...AND ACCOUNTING FOR
SOME ACCELERATION GIVEN WE ARE ANTICIPATING BOWING STRUCTURES...MAIN
THREAT FOR SQ AT THE TAF SITES WILL BE AROUND/AFTER 21Z AT SDF...23Z
BWG...AND LEX 0-1Z. THOUGH THESE TIMES ARE CERTAINLY FLEXIBLE...AND
DO NOT FACTOR IN ANY SCT CONVECTION THAT MAY DEVELOP AHEAD OF MAIN
LINE...WHICH IS POSSIBLE GIVEN ENHANCED CU FIELD CURRENTLY PRESENT
FROM EVV-HOP. WILL INCLUDE A 3HR TEMPO GROUP AT HIGHEST THREAT
INCLUDING STRONG WINDS/REDUCED VSBYS AND CIGS.

AFTER CONVECTION ROLLS THROUGH...SFC COLD FRONT WILL SOON FOLLOW
WITH A WIND SHIFT TO THE W/NW. WINDS WILL STAY GUSTY INTO THE
OVERNIGHT HOURS.

CS

LMK WATCHES/WARNINGS/ADVISORIES...
KY...NONE.
IN...NONE.

&&

.LMK WATCHES/WARNINGS/ADVISORIES...
KY...NONE.
IN...NONE.
&&
Hazardous weather outlook, Apr 3, 3:42 PM EDT, 2 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE LOUISVILLE KY
342 PM EDT TUE APR 3 2007

INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067-
070>078-081-082-040830-
ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN-
CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY-
BRECKINRIDGE KY-MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY-
JEFFERSON KY-OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY-
SCOTT KY-HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY-
FAYETTE KY-BOURBON KY-NICHOLAS KY-NELSON KY-WASHINGTON KY-
MERCER KY-JESSAMINE KY-CLARK KY-LARUE KY-MARION KY-BOYLE KY-
GARRARD KY-MADISON KY-BUTLER KY-EDMONSON KY-HART KY-GREEN KY-
TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY-WARREN KY-SIMPSON KY-
ALLEN KY-BARREN KY-MONROE KY-METCALFE KY-ADAIR KY-RUSSELL KY-
CUMBERLAND KY-CLINTON KY-
342 PM EDT (242 PM CDT) TUE APR 3 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
INDIANA AND CENTRAL KENTUCKY.

...SEVERE STORMS THEN TURNING COLDER...

.DAY ONE...REST OF THIS AFTERNOON AND TONIGHT.

AHEAD OF A STRONG COLD FRONT...A BROKEN LINE OF STRONG TO SEVERE
THUNDERSTORMS WILL AFFECT THE OUTLOOK AREA THIS AFTERNOON AND
EVENING.

BASED ON CURRENT STORM TRENDS...THIS THUNDERSTORM ACTIVITY IS
FORECAST TO DEVELOP EAST-SOUTHEASTWARD INTO THE OUTLOOK AREA OVER
SOUTH CENTRAL INDIANA AFTER ROUGHLY 4 PM EDT. LOCATIONS IN AND
AROUND LOUISVILLE HAVE THE HIGHEST THREATS FOR SEVERE STORMS AROUND
OR AFTER 5 PM EDT...NEAR BOWLING GREEN AROUND OR AFTER 5 PM
CDT...AND THE LEXINGTON AND COLUMBIA AREAS AROUND OR AFTER 7 PM EDT.
NOTE THAT ISOLATED STORMS MAY ALSO DEVELOP OUT AHEAD OF THE MAIN
LINE.

STORMS ASSOCIATED WITH THE SQUALL LINE WILL LIKELY BE SEVERE WITH
DAMAGING WINDS AROUND 60 TO 70 MPH...LARGE HAIL UP TO ONE INCH IN
DIAMETER AND HIGHER...ALONG WITH A PERIOD OF HEAVY RAIN AND FREQUENT
CLOUD TO GROUND LIGHTNING. LOCALLY HEAVY RAINFALL IS POSSIBLE WITH
RAINFALL RATES EXCEEDING ONE INCH PER HOUR. THERE IS A SLIGHT
POSSIBILITY OF A TORNADO OR TWO WITHIN THESE LINES OF STORMS.

THE THREAT FOR STORMS WILL DIMINISH QUICKLY AFTER MIDNIGHT TONIGHT
AS THE COLD FRONT MOVES THROUGH THE AREA.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH TUESDAY.

A MUCH COLDER AIRMASS WILL AFFECT THE REGION FROM WEDNESDAY THROUGH
MONDAY. MORNING LOW TEMPERATURES WILL LIKELY BE NEAR OR BELOW
FREEZING THURSDAY THROUGH THE UPCOMING WEEKEND...ESPECIALLY ON
SATURDAY AND SUNDAY MORNINGS. ANY SENSITIVE PLANTS THAT ARE ALREADY
GROWING WILL LIKELY NEED TO BE PROTECTED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED THIS AFTERNOON AND TONIGHT.
SPOTTERS...AMATEUR RADIO OPERATORS...AND LAW ENFORCEMENT SHOULD
MONITOR NOAA WEATHER RADIO...LOCAL MEDIA...OR WEATHER.GOV/LOUISVILLE
ON THE INTERNET FOR UPDATES. SUBMIT REPORTS OF SEVERE WEATHER BY
CALLING OUR SPOTTER PHONE LINE...OR VIA OUR WEBSITE AT
WEATHER.GOV/LOUISVILLE.

CS/AL

In the hours before

Local storm report, Apr 3, 5:27 PM EDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
527 PM EDT TUE APR 03 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0518 PM     TORNADO          2 N AUSTIN              38.77N 85.81W
04/03/2007                   SCOTT              IN   PUBLIC

            TORNADO ON THE GROUND

&&

RL
Local storm report, Apr 3, 5:33 PM EDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
533 PM EDT TUE APR 03 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0530 PM     HAIL             HENRYVILLE              38.53N 85.77W
04/03/2007  E0.75 INCH       CLARK              IN   TRAINED SPOTTER

&&

MRC
Local storm report, Apr 3, 5:48 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
548 PM EDT TUE APR 03 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0543 PM     HAIL             BATTLETOWN              38.07N 86.30W
04/03/2007  E1.00 INCH       MEADE              KY   TRAINED SPOTTER

&&

RL
Local storm report, Apr 3, 5:50 PM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
550 PM EDT TUE APR 03 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0525 PM     TSTM WND DMG     DEPUTY                  38.80N 85.65W
04/03/2007                   JEFFERSON          IN   BROADCAST MEDIA

            TREES AND POWER LINES WERE DOWNED. SOME ROADS WERE
            BLOCKED BY DEBRIS AND CLOSED.

&&

MRC
Local storm report, Apr 3, 5:53 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
553 PM EDT TUE APR 03 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0545 PM     HAIL             NEW ALBANY              38.30N 85.83W
04/03/2007  E1.00 INCH       FLOYD              IN   FIRE DEPT/RESCUE

            ALSO REPORTED A 60 MPH THUNDERSTORM WIND GUST.

&&

MRC
Local storm report, Apr 3, 5:57 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
557 PM EDT TUE APR 03 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0556 PM     HAIL             FLOYDS KNOBS            38.32N 85.87W
04/03/2007  E0.75 INCH       FLOYD              IN   TRAINED SPOTTER

&&

MRC

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 3, 4:23 PM EDTSevere Thunderstorm WarningLMKOrange37 min
Apr 3, 4:35 PM EDTSevere Thunderstorm WarningLMKDubois25 min
Apr 3, 4:42 PM EDTSevere Thunderstorm WarningLMKCrawford33 min
Apr 3, 4:47 PM EDTSevere Thunderstorm WarningLMKScott, Washington43 min
Apr 3, 4:57 PM EDTSevere Thunderstorm WarningLMKDubois48 min
Apr 3, 5:01 PM EDTSevere Thunderstorm WarningLMKOrange29 min
Apr 3, 5:13 PM EDTSevere Thunderstorm WarningLMKCrawford32 min
Apr 3, 5:18 PM EDTSevere Thunderstorm WarningLMKHarrison42 min
Apr 3, 5:18 PM EDTTornado WarningLMKJefferson27 min
Apr 3, 5:24 PM EDTSevere Thunderstorm WarningLMKPerry51 min
Apr 3, 5:27 PM EDTSevere Thunderstorm WarningLMKClark, Floyd33 min
Apr 3, 5:29 PM EDTSevere Thunderstorm WarningLMKScott16 min
Apr 3, 5:56 PM EDTSevere Thunderstorm WarningLMKClark, Floyd, Harrison49 min
Apr 3, 6:03 PM EDTSevere Thunderstorm WarningLMKDubois27 min

Nearby

Flash Flood Warnings in Indiana, 2007Every flash flood warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.